The CDC and FDA are investigating the possible contamination of a steroid injection used to treat back pain. This medication may be linked to a multi-state fungal meningitis outbreak. St. Mary's Surgicare Cross Pointe has identified 560 patients who received these injections between July 1st and September 28. The safety of our patients is our top priority, and we are working diligently to contact every patient individually.
It's important to note that this is not a contagious form of meningitis. No other St. Mary's facility uses this medication.
Patients who received these injections should immediately go to their nearest emergency room if they are experiencing any of the following symptoms: fever, sensitivity to light, worsening headache, nausea, vomiting, and numbness.
If you have further questions, please call 812-475-1970.
Evansville man arrested on multiple charges when police respond to second gun related call at east side restaurant